Linear connecting rod envelopes with a sliding pair
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1077-1080
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a12,
author = {I. I. Artobolevsky},
title = {Linear connecting rod envelopes with a sliding pair},
journal = {Doklady Akademii Nauk},
pages = {1077--1080},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a12/}
}
I. I. Artobolevsky. Linear connecting rod envelopes with a sliding pair. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1077-1080. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a12/